Thursday, August 20, 2020; 6:00-8:00 pm
View and download the full agenda packet [4.6MB PDF].
Reginald K Burnette Jr, Andrew Campbell, Grey Gardner, Jesse Jones, Phoenix Mangrum, George Naylor, Mariana Parreiras, Patricia Schader, Dianne Yee
Pursuant to the Governor’s Executive Order N-29-20 [PDF], all participants will join the meeting via phone/video conference and no teleconference locations are required.
To join the meeting:
- To join the meeting by video conference, please click on this link to download Zoom and open the meeting on a computer or smart phone at the noticed meeting time.
- To join the meeting by phone, please dial at the noticed meeting time (for higher quality, dial a number based on your current location): US: +1 (408) 638-0968 or +1 (669) 900-6833 or +1 (253) 215-8782 or +1 (346) 248-7799 or +1 (301) 715-8592 or +1 (312) 626-6799 or +1 (646) 876-9923
Webinar ID: 972 3674 8146
To comment in the meeting:
- To comment by Zoom video conference, click the “Raise Your Hand” button to request to speak when Public Comment is being taken on an eligible agenda item. You will be permitted to speak during your turn, allowed to comment, and after the allotted time, re-muted. Instructions on how to “Raise Your Hand” are here.
- To comment by phone, please call on one of the above listed phone numbers. You will be prompted to “Raise Your Hand” by pressing *9 to speak when Public Comment is taken. You will be permitted to speak during your turn, allowed to comment, and after the allotted time, re-muted. Please unmute yourself by pressing *6.
If you have any questions, please email Noel Pond-Danchik, staff liaison to the commission.
|6:00||1||Teleconference Protocol/Roll Call/Determination of Quorum/Introductions (5 minutes)|
|6:05||2||Open Forum / Public Comment (10 minutes)|
Members of the public may comment on any issue within BPAC’s subject matter jurisdiction. Comments on a scheduled agenda item will be heard with that item. The BPAC’s Open Forum Committee tracks Open Forum issues raised by the public. The Committee reviews the public comments on a periodic basis to identify policy issues for discussion by the Commission. To request City services, please contact the City of Oakland Call Center (311).
|6:15||3||Consent Calendar (10 Minutes)|
Approval of meeting minutes Attachment — Seek motion to adopt the June 2020 BPAC minutes.
BPAC 2020 Strategic Plan Adoption Attachment – Seek motion to adopt the BPAC’s 2020 Strategic Plan.
BPAC 2021 Recruitment Committee Update – Seek motion to add Commissioner Schader to the BPAC’s 2021 Recruitment Committee.
BPAC 2019 Chair’s Report – Seek motion to approve the BPAC 2019 Chair’s Report that will be submitted to the City Council’s Public Works Committee at a time and date to be determined.
|6:25||4||Safe Oakland Streets (SOS) Traffic Safety Legislation Update (15 minutes)|
Nicole Ferrara, OakDOT Intergovernmental Affairs and Policy Director, will provide an update on SOS, which aims to eliminate severe and fatal injury inequities that exist today and reduce severe and fatal crashes overall.
|6:40||5||2020 Bike to Work Day (10 minutes) |
Bike to Work Day 2020 is regionally being recognized on September 24 this year. Due to evolving public health and State guidance, Walk Oakland Bike Oakland (WOBO) and the bicycling community are entertaining safer, alternative ways to mark the celebration of the bicycling commute. Chris Hwang, WOBO Board President, will present options for feedback, and ways to volunteer.
|6:50||6||Active Transportation Program (ATP), Sustainable Transportation Equity Project (STEP), and Highway Safety Improvement Program (HSIP) Grant Candidates Request for Support (20 minutes)|
OakDOT Planning & Project Development Manager Emily Ehlers will review upcoming STEP, ATP and HSIP grant candidates and request letters of support.
|7:10||7||Telegraph Northgate Discussion (30 minutes) |
Commissioner Dianne Yee (District 3) will facilitate a discussion to provide public input and comments on the recent modifications to Telegraph Avenue, and continue the dialogue on the future of the corridor. There will not be a formal presentation, rather this item is to provide an opportunity for the public and attending stakeholders to express their views and concerns in a public forum.
|7:40||8||Committee Report Back (10 minutes)|
Committees of the BPAC will provide brief updates to the Commission. A list of active committees and report backs from committees are included in the agenda packet.
|7:50||9||Three-month agenda look-ahead, suggestions for meeting topics, announcements (10 minutes)|